An enumeration of knots and links, and some of their algebraic properties
Bibliographic Data
| ID | 23589983 |
|---|---|
| Authors | James Conway (0000-0002-1725-8193, corresponding author), J H CONWAY |
| Year | 1970 |
| Pages | 329-358 |
| Publication date | 1970-01-01 |
| Open Access | Yes |
| Type | CHAPTER |
| Venue | Computational problems in abstract algebra (SOURCE_BOOK) |
| Publisher | Elsevier (PUBLISHER • RU) |
| DOI | 10.1016/b978-0-08-012975-4.50034-5 |
| OpenAlex | W1495116500 |
| ISBN | 9780080129754 |
| Language | EN |
| Citations received | 1 |
| References cited | 4 |
Algebraic number · Combinatorics · Enumeration · Graph · Knot (papermaking) · Mathematical analysis · Polyhedron · Vertex (graph theory) · Advanced Combinatorial Mathematics · Geometric and Algebraic Topology · Materials Science · Mathematics
| Citations per year | 0.02 |
|---|---|
| Citation span | 1970 - 1970 (1) |
| Highly cited | No |